# SDR 2003F00580

- Difficulty date: August 24, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N8005Y
- Make and model: Lear 25B
- Aircraft serial: 121
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Condition: Departed
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, D
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST NOSE PANEL ON TAKEOFF DURNG A PART 91 FLIGHT AIRCRAFT RETURNED TO BASE.  UPON RECOVERY INSPECTION, FOUND THAT NOSE PANEL WAS LEFT UNFASTENED BY MAINTENANCE PERSONEL.  (M)
